MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FF-410740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Lymphoma (3263); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of "seroma-late and lymphoma-alcl" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphoma-alcl-suspected, seroma-late.Physician: (b)(6).
 
Event or Problem Description
Patient reported left side "alcl".Patient reported "breast cancer" which is not related to the device.Healthcare professional reported "bia-alcl" and "400 ml seroma." pathological marker cd30+ has been received.Pathological marker alk- has not been received.The device has been explanted.
 
Event or Problem Description
Additional events of calcification, pain, depression, lymphedema and lymphadenopathy, events deemed to be not device related.
 
Event or Problem Description
Healthcare professional confirmed alcl histopathological markers cd30 positive and alk negative.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, b.6, h.6, h7, h9.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15298459
Report Number9617229-2022-14882
Device Sequence Number17641655
Product Code FTR
UDI-Device Identifier10888628002739
UDI-Public10888628002739
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2020
Device Model NumberFF-410740
Device Catalogue NumberFF-410740
Device Lot Number2781335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/25/2022
09/15/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/22/2022
10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2011068-7/2/19-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight104 KG